RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Selecta Math. (N.S.), 2017, Volume 23, Issue 1, Pages 389–423 (Mi smath2)  

Derived categories of cyclic covers and their branch divisors

Alexander Kuznetsovabc, Alexander Perryd

a Department of Algebraic Geometry, Steklov Mathematical Institute, 8 Gubkin Str., Moscow, Russian Federation, 119991
b The Poncelet Laboratory, Independent University of Moscow, Moscow, Russian Federation
c Laboratory of Algebraic Geometry and its Applications, National Research University Higher School of Economics, Moscow, Russian Federation
d Department of Mathematics, Harvard University, Cambridge, MA, 02138, USA

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 14-01-00416
15-01-02164
15-51-50045
Simons Foundation
National Science Foundation DGE1144152
A.K. was partially supported by the Russian Academic Excellence Project "5-100", by RFBR grants 14-01-00416, 15-01-02164, 15-51-50045, and by the Simons foundation. A.P. was partially supported by NSF GRFP Grant DGE1144152, and thanks the Laboratory of Algebraic Geometry SU-HSE for its hospitality in November 2013, when this work was initiated.


DOI: https://doi.org/10.1007/s00029-016-0243-0


Bibliographic databases:

ArXiv: 1411.1799
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/smath2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019